Equilibrium in abstract economies without ordered preferences and with a measure space of agents
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Mathematical Economics.
Volume (Year): 13 (1984)
Issue (Month): 2 (October)
Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Khan, M. Ali Khan, 2007. "Perfect Competition," MPRA Paper 2202, University Library of Munich, Germany.
- Noguchi, Mitsunori, 2005. "Interdependent preferences with a continuum of agents," Journal of Mathematical Economics, Elsevier, Elsevier, vol. 41(6), pages 665-686, September.
- Noguchi, Mitsunori, 2000. "Economies with a measure space of agents and a separable commodity space," Mathematical Social Sciences, Elsevier, Elsevier, vol. 40(2), pages 157-173, September.
- Bernard Cornet & Mihaela Topuzu, 2005.
"Existence Of Equilibria For Economies With Externalities And A Measure Space Of Consumers,"
WORKING PAPERS SERIES IN THEORETICAL AND APPLIED ECONOMICS, University of Kansas, Department of Economics
200505, University of Kansas, Department of Economics, revised Feb 2005.
- Bernard Cornet & Mihaela Topuzu, 2005. "Existence of equilibria for economies with externalities and a measure space of consumers," Economic Theory, Springer, Springer, vol. 26(2), pages 397-421, 08.
- M Ali Khan, 2007.
Microeconomics Working Papers
22207, East Asian Bureau of Economic Research.
- M. Ali Khan, 2007. "Perfect Competition," PIDE-Working Papers, Pakistan Institute of Development Economics 2007:15, Pakistan Institute of Development Economics.
- Tian, Guoqiang & Zhou, Jianxin, 1995. "Transfer continuities, generalizations of the Weierstrass and maximum theorems: A full characterization," Journal of Mathematical Economics, Elsevier, Elsevier, vol. 24(3), pages 281-303.
- Charalambos Aliprantis & Kim Border & Owen Burkinshaw, 1996. "Market economies with many commodities," Decisions in Economics and Finance, Springer, Springer, vol. 19(1), pages 113-185, March.
- Kelsey, David & Milne, Frank, 1996. "The existence of equilibrium in incomplete markets and the objective function of the firm," Journal of Mathematical Economics, Elsevier, Elsevier, vol. 25(2), pages 229-245.
- Topuzu, Mihaela & Martins-da-Rocha, Victor-Filipe, 2008. "Cournot–Nash equilibria in continuum games with non-ordered preferences," Economics Papers from University Paris Dauphine, Paris Dauphine University 123456789/6544, Paris Dauphine University.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.